# SDR DALA2023010400061

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 77,166 hours, 32,556 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WOULD NOT ARM.   FOUND D RING HANGING DOWN-REINSTALLED D RING STRAP DOOR ARMS NORMALLY.
